Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Having bloated abdomen, swollen breasts, lower back pain, pelvic area discomfort, Taking cymbatta for nerve damage. Advise?

User rating for this question
Very Good
Answered by

Oncologist, Surgical
Practicing since : 2008
Answered : 576 Questions
could anyone explain the following symptoms:
bloated swollen abdomin, swollen pelvic area, swollen breasts,lower back pain,pelvic area discomfort, lack of feeling on side of 1 breast. Abdomin looks like 9 months pregnant, bowl changes, lack of sleep, lack of appetite weight gain, clothes do not fit. Had cervix and uterus removed in 2011, have crohns (under control)
Please explain- symptoms started and have gotten increasingly worse within 1 month.
I have been taking cymbalta for nerve damage in cervical area as well as humira for crohns- taking both of these medications for years
Posted Tue, 18 Jun 2013 in Medicines and Side Effects
Answered by Dr. Rohan Khandelwal 2 hours later
Dear Ma'am,

Sorry to hear about your problem. These symptoms can be due to a couple of factors. They could either be due to your Crohn's, which can lead to abdominal distension and bowel changes. You should have this evaluated by your gastroenterologist and get a colonoscopy done to rule out any lesion the colon, which might be responsible for this. Long standing Crohn's can predispose to malignancy.
The other cause of your symptoms could be pre-menopausal hormonal changes and I would suggest that you visit an OBGYN and have your hormonal profile done.

Hoping for the best. Please feel free to clarify any other query.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor